# SDR SWAA2016061652929

- Difficulty date: May 20, 2016
- Submitted: June 16, 2016
- Operation: Air carrier
- Aircraft: N7841A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28015
- Aircraft time: 38,092 hours, 19,231 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 6561374
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY AFT BULKHEAD CENTER PANEL LOWER SUPPORT CORRODED AT BS 947, BETWEEN LBL 20 TO RBL 20.  R & R SUPPORT IAW SRM.
